# SDR MWEA011043

- Difficulty date: July 16, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 5910142
- Condition: Bent
- Location: Station 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR JAMB FRAME IS BENT AT STATION 378 LONGERON 29 LEFT TO 29 RIGHT.  --  RE-CONTOURED BEND, FABRICATED AND INSTALLED REPAIR DOUBLER.
